# SDR SWIA201333545

- Difficulty date: May 27, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,937 hours, 20,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. LEFT MAIN GEAR INDICATION RED. COMPLIED WITH QRH MANUALLY EXTENDED GEAR.  R & R LT MLG UPLOCK ASSY, COMPLIED WITH PROX SYSTEM TEST, PERFORMED FUNCTION TEST OF LANDING GEAR EXTENSION/RETRACTION SYS AND PERFORMED OPS TEST OF LANDING GEAR MANUAL RELEASE IAW AMM. PN: 17051-101, SNON: DH-0128-03, SN OFF: CWDD-0286.
